MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20026UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion located in the second diagonal branch.It was reported that stent dislodgement occurred.It was stated that the stent fell of the guider.It is unknown if the stent dislodgement occurred in vitro or in vivo.No patient injury was reported.
 
Additional Manufacturer Narrative
Initial reporter name added.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: a photograph of the front face of a resolute onyx shelf carton.The device size and lot number correspond with the information reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9716194
Report Number9612164-2020-00740
Device Sequence Number11580776
Product Code NIQ
UDI-Device Identifier00643169556676
UDI-Public00643169556676
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2020
Device Model NumberRONYX20026UX
Device Catalogue NumberRONYX20026UX
Device Lot Number0009146776
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer02/10/2020
03/27/2020
04/14/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date03/06/2020
03/30/2020
04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;